# SDR CHQ2008F00006

- Difficulty date: September 9, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 8,000 FT THE FLIGHT CREW WAS INFORMED OF SMOKE OR STEAM COMING FROM THE FLOOR OF THE CABIN BY THE F/A.  THE QRH CHECKLISTS WERE COMPLIED WITH AND THE AC LANDED BACK AT RDU WITHOUT INCIDENT. MAINTENANCE WAS ABLE TO DUPLICATE THE FAULT WHEN THE PACKS WERE TURNED ON AND A HEAVY MIST WOULD COME OUT OF THE FLOOR VENTS. THE WATER COLLECTORS WERE ON THE PACKS WERE INSPECTED AND IT WAS FOUND TO BE WATER VAPOR DUE TO THE LOCAL WEATHER CONDITIONS. (K)
